# SDR UALA2013070804709

- Difficulty date: July 5, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,281 hours, 22,346 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS CORROSION.   SILL CORROSION FOUND TO BE OUT OF LIMITS.  DOOR SILL WAS REPLACED.  MAJOR REPAIR.
